# SDR V0XD201412230275

- Difficulty date: December 21, 2014
- Submitted: December 23, 2014
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N655CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10134
- Aircraft time: 26,897 hours, 19,301 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 LT BULKHEAD WEB CORRODED.  REMOVED LT WEB & STRAP.  FABRICATED WEB & STRAP.  INSTALLED WITH NEW STIFFENER ANGLE PN CC670-34117-5 IAW SRM 51-42-06 & REO 670-53-11-594 DATED 27 APR 2011.  WO 80263, WC 2101.
